# SDR TWRA96160

- Difficulty date: July 12, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N618FF
- Make and model: Boeing 747 212B
- Aircraft serial: 21937
- System (JASC): 3350 · Emergency Lighting
- Part: Fuse
- Part number: 276005
- Condition: Blown
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING DAILY CHECK, FOUND BETWEEN 3L MED AND 4L MED ALL EVAC LIGHTS ARE OUT (FLOOR).  REPLACED FUSE.  OPS CHECK OK PER MM 33-51-00 PAGE 501.  (M)
